# SDR IPXA11M65622

- Difficulty date: March 8, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 58,291 hours, 9,531 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892503
- Condition: Cracked
- Location: Lws 551-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E COMPARTMENT CEILING (BEADED) DOUBLER CRACKED AT FASTENER AT XOS558.  CUT OUT DAMAGE, FABRICATED & INSTALLED REPAIR REF.  SRM 57-40-02, REPAIR 9, FIG 203 AT STA XOS551-559.
